| Catalog Number |
00515049500 |
| Medical Device Problem Code |
Powder Leak (4069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign, event occurred in (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet.Once the product is returned and the investigation is complete, a follow up/final report will be submitted.
Event or Problem Description
It was reported that during surgery battery looks to have malfunctioned within the packaging.There was black debris within the packaging.The battery pack may have exploded.There was no patient impact, no delay, and no medical intervention.Due diligence is complete as no additional information is available.